MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LITHIUM; LITHIUM ASSAY

ROCHE DIAGNOSTICS LITHIUM; LITHIUM ASSAY
Catalog Number 08057974190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c703 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with lithium on a cobas c 703 analytical unit.The sample initially resulted in a lithium value of 2.43 nmol/l and it repeated as 0.94 nmol/l.
 
Additional Manufacturer Narrative
Please note that the c703 system is not cleared or approved for use in the united states and is not similar to a device cleared or approved in the united states.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
LITHIUM
Common Device Name
LITHIUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23350214
Report Number1823260-2025-04279
Device Sequence Number20822485
Product Code NDW
UDI-Device Identifier07613336121382
UDI-Public07613336121382
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K063684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057974190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown